# SDR HNAA0200071

- Difficulty date: October 26, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 20,653 hours, 21,439 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Line
- Part number: 82950010161
- Condition: Leaking
- Part time: 20,563 hours, 21,439 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO EWN CREW REPORTED LOSS OF #1 HYDRAULIC SYSTEM CONTENTS. RESULTING IN #1 RUDDER ISOLATION. PRESSURE DID NOT GO BELOW 3000 PSI AND QUANTITY DID NOT GO BELOW .6 QUARTS. INSTALLED TEMPORARY FLEX LINE AT LEFT INBOARD ROLL SPLIOLER ACTUATOR UNLOADING HYDRAULIC LINE.
